MathSciNet Relay Station
MathSciNet bibliographic data
MR90923 60.0X
Billingsley, Patrick The invariance principle for dependent random variables. Trans. Amer. Math. Soc. 83 (1956), 250–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement